Alert archive / Louisiana / Flash Flood Warnings in 2016
Flash Flood Warning 32, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Aug 3, 2016, 9:18 AM CDT for Saint James Parish, Saint John the Baptist Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2016, 9:18 AM CDT (14:18 UTC)
- Expired
- Aug 3, 2016, 12:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Saint James Parish, LA, Saint John the Baptist Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 2.3 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1468 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 835 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
826
WGUS54 KLIX 031418
FFWLIX
LAC093-095-031715-
/O.NEW.KLIX.FF.W.0032.160803T1418Z-160803T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
918 AM CDT WED AUG 3 2016
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ST. JAMES PARISH IN SOUTHEASTERN LOUISIANA...
ST. JOHN THE BAPTIST PARISH IN SOUTHEASTERN LOUISIANA...
* UNTIL 1215 PM CDT
* AT 915 AM CDT...DOPPLER RADAR INDICATED ANOTHER ROUND OF
THUNDERSTORMS PRODUCING HEAVY RAIN APPROACHING THE WARNED AREA.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
RESERVE...LAPLACE...GRAMERCY...LUTCHER...NORTH VACHERIE...
GARYVILLE...EDGARD...WALLACE...CONVENT AND SOUTH VACHERIE.
LAT...LON 3012 9089 3018 9043 3004 9044 3002 9054
3000 9054 3000 9055 2999 9055 2998 9054
2994 9054 2992 9088
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 3:46 AM CDT, 5 hours 32 minutes earlier.
Area forecast discussion, Aug 3, 3:46 AM CDT, 5 hours 32 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
346 AM CDT WED AUG 3 2016
.SYNOPSIS...
At the surface, weak high pressure across the eastern portion of
the country. Upper ridging centered over Texas. Tropical Storm
Earl is headed toward Belize and Honduras and will not be a
significant player in this forecast package. The usual nighttime
development over the Gulf of Mexico has started in the last 30
minutes or so. There have been a couple of thunderstorm complexes
move southwest around the east end of the upper ridge across the
Mississippi coast during the post sunset hours. The second is
currently running out of steam over Lake Borgne and Lake
Pontchartrain. Most temperatures at 3 am are running in the upper
70s to mid 80s.
&&
.SHORT TERM...
Expect today to play out much like Tuesday with convective
development struggling to develop before midday when convective
temperatures in the lower 90s are reached. Best rain chances will
be in the east, with areas west of McComb and Baton Rouge possibly
remaining completely dry. Looking back at observations from
yesterday, and considering forecast temperatures and humidity
levels today, will go with Heat Advisory for our entire CWA. Heat
index values of 108 to 112 showing up for multiple hours for much
of the area at midday. In addition, much of the area may not get
below 80 degrees this morning.
Will allow day shift to make the call on whether Heat Advisory
needs to go beyond today. Don't see any significant changes in the
pattern through Friday, other than a westward drift to the upper
ridge will give western portions of the area a little better
chance of convection than what they will see today. 35
&&
.LONG TERM...
Not expecting much change in rain chances or temperatures through
the weekend. Beyond that, both ECMWF and GFS eventually take a
piece of the southern end of the east coast upper trof westward
toward Louisiana next week. This will bring better rain chances
and temperatures a few degrees less miserable to the area at some
point. ECMWF is slightly quicker to do this on Tuesday, with the
GFS pointing more at Wednesday or a little later. Will not make
much change for now. 35
&&
.AVIATION...
Prevailing VFR conditions expected through 12z Thursday. The
exception will be due to TSRA reducing the visibility down to IFR at
terminals mainly south of the interstate 10/12 corridor. Will use
VCTS for terminals located in these areas. Sites that do get rain
today could have some patchy fog develop overnight.
&&
.MARINE...
A few changes to occur as Earl develops and moves west. The surface
high that has been over the north central Gulf will move toward
the central gulf. An old frontal boundary that has become stalled
from the Carolinas through Georgia into the central gulf coast
will slowly move southward today and take up residence over the
northeast Gulf. The thunderstorms that moved through overnight
were located on the trailing end of this trough. The trough can be
found easier at 850mb. This will cause an increase in the number
of nocturnal thunderstorms over the gulf mainly from the Miss R.
eastward. An upper level maritime high currently located over the
850mb trough will also help the environment become much more
conducive for sh/ts development over the coming days as it will
help convective temps cool closer to Gulf water temps.
Winds will shift from southerly to southwest and finally to a
westerly direction today as the sfc high moves south and the weak
trough takes its place. This area could become disturbed over the
next several days with some thunderstorms capable of producing
strong to severe wind speeds and waterspouts not much unlike the
system from last week.
&&
.DECISION SUPPORT...
DSS code: Blue.
Deployed: None.
Activation: None.
Activities: Heat Advisory.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning
or advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
tropical events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or
direct tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 96 74 95 75 / 30 20 50 20
BTR 97 75 95 76 / 30 20 50 20
ASD 96 76 94 77 / 50 30 50 20
MSY 96 79 94 79 / 50 30 50 20
GPT 94 77 92 78 / 50 30 50 20
PQL 95 76 92 77 / 50 30 50 20
&&
.LIX Watches/Warnings/Advisories...
LA...Heat Advisory from 10 AM this morning to 7 PM CDT this evening
for LAZ034>037-039-040-046>050-056>072.
GM...None.
MS...Heat Advisory from 10 AM this morning to 7 PM CDT this evening
for MSZ068>071-077-080>082.
GM...None.
&&Hazardous weather outlook, Aug 3, 4:10 AM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 410 AM CDT WED AUG 3 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-032115- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 410 AM CDT WED AUG 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A HEAT ADVISORY HAS BEEN ISSUED THROUGH 7 PM FOR ALL OF SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. HEAT INDEX VALUES ARE EXPECTED TO RANGE BETWEEN 105 AND 110. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY. A FEW STORMS COULD BE STRONG...WITH THE PRIMARY THREATS BEING STRONG WIND GUSTS...FREQUENT LIGHTNING AND HEAVY RAINFALL THAT MAY CAUSE SOME LOCALIZED FLOODING OF LOW LYING AND POORLY DRAINED AREAS. WATERSPOUT ACTIVITY WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. A FEW STORMS COULD BE STRONG...WITH THE PRIMARY THREATS BEING STRONG WIND GUSTS...FREQUENT LIGHTNING AND HEAVY RAINFALL THAT MAY CAUSE SOME LOCALIZED FLOODING OF LOW LYING AND POORLY DRAINED AREAS. WATERSPOUT ACTIVITY WILL ALSO BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Aug 3, 6:30 AM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
630 AM CDT WED AUG 3 2016
LAZ060-031200-
ST. CHARLES-
630 AM CDT WED AUG 3 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. CHARLES
PARISH...
AT 628 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LAKE
PONTCHARTRAIN NEAR NORCO...OR 8 MILES EAST OF LAPLACE...MOVING
SOUTHWEST AT 20 MPH. THIS STORM IS LIKELY PRODUCING A WATERSPOUT
OVER LAKE PONTCHARTRAIN.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. A TORNADO
WARNING MAY BE NECESSARY IF THIS STORM MOVES ONSHORE.
LOCATIONS IMPACTED INCLUDE...
HAHNVILLE...TAFT...DESTREHAN...ST. ROSE...LULING...NORCO...
NEW SARPY...AMA...BOUTTE...MONTZ AND KILLONA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2995 9048 3004 9044 3008 9041 3006 9037
3006 9036 3005 9033 3006 9032 3006 9031
3005 9028 2999 9028 2984 9031
TIME...MOT...LOC 1128Z 025DEG 17KT 3007 9034Special weather statement, Aug 3, 7:28 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
728 AM CDT WED AUG 3 2016
LAZ040-062-MSZ080-031330-
ORLEANS-ST. TAMMANY-HANCOCK-
728 AM CDT WED AUG 3 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ORLEANS...
SOUTHEASTERN ST. TAMMANY PARISHES IN SOUTHEASTERN LOUISIANA AND
SOUTHERN HANCOCK COUNTIES...
AT 727 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SHORELINE
PARK... OR 7 MILES NORTHWEST OF WAVELAND...MOVING SOUTHWEST AT 10
MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SLIDELL...WAVELAND...PEARL RIVER...PEARLINGTON...LAKE CATHERINE...
SHORELINE PARK...STENNIS SPACE CENTER AND KILN.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3015 8960 3017 8958 3017 8967 3016 8966
3015 8963 3009 8970 3017 8974 3016 8973
3016 8971 3017 8972 3018 8974 3018 8976
3033 8985 3045 8946 3029 8937
TIME...MOT...LOC 1227Z 062DEG 11KT 3034 8950Special weather statement, Aug 3, 7:49 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
749 AM CDT WED AUG 3 2016
LAZ040-062-MSZ080-031315-
ORLEANS-ST. TAMMANY-HANCOCK-
749 AM CDT WED AUG 3 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ORLEANS...
SOUTHEASTERN ST. TAMMANY PARISHES IN SOUTHEASTERN LOUISIANA AND
SOUTHERN HANCOCK COUNTIES...
AT 748 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
PEARLINGTON...OR 11 MILES WEST OF WAVELAND...MOVING SOUTHWEST AT 10
MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SLIDELL...BAY ST. LOUIS...WAVELAND...PEARLINGTON...LAKE CATHERINE...
SHORELINE PARK AND STENNIS SPACE CENTER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3019 8947 3015 8959 3015 8961 3016 8962
3017 8958 3018 8958 3017 8971 3017 8969
3015 8963 3009 8968 3013 8976 3017 8974
3016 8971 3018 8972 3025 8992 3042 8955
3034 8938 3033 8938 3034 8933 3032 8932
TIME...MOT...LOC 1248Z 052DEG 7KT 3027 8958Special weather statement, Aug 3, 7:59 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
759 AM CDT WED AUG 3 2016
LAZ049-056>061-067-031400-
UPPER LAFOURCHE-UPPER JEFFERSON-ST. CHARLES-LOWER
LAFOURCHE-ASSUMPTION-ST. JOHN THE BAPTIST-ASCENSION-ST. JAMES-
759 AM CDT WED AUG 3 2016
...A CLUSTER OF STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN
LAFOURCHE...ST.
CHARLES...NORTHEASTERN ASSUMPTION...ST. JAMES...ST. JOHN THE
BAPTIST...SOUTHEASTERN ASCENSION AND NORTHWESTERN JEFFERSON
PARISHES...
AT 756 AM CDT...A CLUSTER OF STRONG THUNDERSTORMS WERE LOCATED OVER
SOUTH VACHERIE... OR OVER RIVER PARISHES...MOVING SOUTHWEST AT 15
MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
THIBODAUX...DONALDSONVILLE...CUT OFF...LAPLACE...HAHNVILLE...
RESERVE...LAROSE...AVONDALE...GRAMERCY...LUTCHER...LOCKPORT...
JEAN LAFITTE...SOUTH VACHERIE...ST. ROSE...MATHEWS...LULING...
NEW SARPY...PARADIS...NORTH VACHERIE AND GARYVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3006 9111 3020 9072 3018 9069 3023 9065
3021 9061 3023 9057 3019 9060 3017 9057
3017 9048 3028 9040 3023 9037 3018 9043
3009 9041 2998 9032 2981 9007 2979 9006
2974 9007 2944 9042
TIME...MOT...LOC 1256Z 049DEG 12KT 2995 9071Special weather statement, Aug 3, 8:24 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 824 AM CDT WED AUG 3 2016 LAZ056-057-059-031345- UPPER LAFOURCHE-ASSUMPTION-ST. JAMES- 824 AM CDT WED AUG 3 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LAFOURCHE...CENTRAL ASSUMPTION AND SOUTHWESTERN ST. JAMES PARISHES... AT 822 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CONVENT...OR 7 MILES EAST OF NAPOLEONVILLE...OR MAINLY OVER SAINT JAMES PARISH...MOVING SOUTHWEST AT 15 MPH. WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NAPOLEONVILLE...PAINCOURTVILLE...CHACKBAY...LABADIEVILLE...SUPREME... CONVENT...SOUTH VACHERIE...NORTH VACHERIE AND BELLE ROSE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 2998 9118 3008 9078 2989 9068 2973 9105 TIME...MOT...LOC 1322Z 064DEG 13KT 2995 9091
Special weather statement, Aug 3, 8:36 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
836 AM CDT WED AUG 3 2016
LAZ040-062-MSZ080-031400-
ORLEANS-ST. TAMMANY-HANCOCK-
836 AM CDT WED AUG 3 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ORLEANS...
SOUTHEASTERN ST. TAMMANY PARISHES IN SOUTHEASTERN LOUISIANA AND
SOUTHWESTERN HANCOCK COUNTIES...
AT 836 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
SLIDELL...MOVING WEST AT 10 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SLIDELL...PEARLINGTON AND LACOMBE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3037 8963 3017 8958 3017 8960 3016 8958
3018 8969 3017 8971 3015 8963 3012 8965
3012 8978 3017 8974 3016 8971 3017 8972
3023 8985 3011 8985 3011 8991 3016 8987
3024 8985 3026 8998 3032 9001
TIME...MOT...LOC 1336Z 068DEG 8KT 3025 8971
CABThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 9:00 PM CDT | Special Weather Statement | LIX | Saint Bernard | 60 min |
| Aug 2, 9:43 PM CDT | Special Weather Statement | LIX | Orleans | 32 min |
| Aug 3, 12:53 AM CDT | Special Marine Warning | LIX | 67 min | |
| Aug 3, 2:08 AM CDT | Special Marine Warning | LIX | 97 min | |
| Aug 3, 3:50 AM CDT | Heat Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 15 hr |
| Aug 3, 4:28 AM CDT | Special Marine Warning | LIX | 62 min | |
| Aug 3, 4:31 AM CDT | Special Weather Statement | LIX | Saint Tammany | 44 min |
| Aug 3, 5:26 AM CDT | Special Marine Warning | LIX | 94 min | |
| Aug 3, 5:57 AM CDT | Special Weather Statement | LIX | Orleans, Saint Charles, Saint John the Baptist | 63 min |
| Aug 3, 6:30 AM CDT | Special Weather Statement | LIX | Saint Charles | 30 min |
| Aug 3, 6:32 AM CDT | Tornado Warning | LIX | Saint Charles | 20 min |
| Aug 3, 7:59 AM CDT | Special Weather Statement | LIX | Lafourche, Saint Charles, Saint James, Saint John the Baptist | 61 min |
| Aug 3, 8:24 AM CDT | Special Weather Statement | LIX | Assumption, Saint James | 21 min |
| Aug 3, 8:36 AM CDT | Special Weather Statement | LIX | Saint Tammany | 24 min |
| Aug 3, 9:02 AM CDT | Special Marine Warning | LIX | 28 min | |
| Aug 3, 9:23 AM CDT | Special Marine Warning | LIX | 97 min | |
| Aug 3, 9:51 AM CDT | Special Weather Statement | LIX | Saint Tammany | 24 min |
| Aug 3, 10:01 AM CDT | Special Marine Warning | LIX | 59 min | |
| Aug 3, 10:28 AM CDT | Areal Flood Advisory | LIX | Saint Tammany, Tangipahoa | 2 hr |
| Aug 3, 10:53 AM CDT | Special Weather Statement | LIX | Plaquemines | 37 min |
| Aug 3, 11:01 AM CDT | Special Weather Statement | LIX | Ascension | 44 min |
Nearby
Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.